# SDR SWIA201540621

- Difficulty date: January 4, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 27,694 hours, 25,606 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE L/E IS CHAFED, CENTER OF VANE.  BLENDED OUT DAMAGE ON RT INBD FLAP L/E ON CENTER SIDE AND FOUND TO WITH IN LIMITS IAW REO.
